# SDR ASAA2021060535051

- Difficulty date: June 5, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 50,678 hours, 15,191 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RF39164
- Condition: Faulted
- Location: Nr 2 Fuel System
- Part time: 5,613 hours, 1,665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 FUEL FILTER BYPASS LIGHT ILLUMINATED INFLIGHT. GROUNDED - YES. REPLACED #2 ENGINE FUEL FILTER IAW B737-800 AMM 73-11-02. NO PARTICLES NOTED IN FILTER LEAK CHECK GOOD. REPLACED #2 ENGINE FUEL FILTER SWITCH REF AMM 73-34-01 OPS CHECK GOOD, LEAK CHECK GOOD. PERFORMED #2 ENGINE EEC BITE TEST NO FAULTS.
